# SDR UPS07M49815

- Difficulty date: April 12, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1264-1391
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - CORROSION ON SEAT TRACK CROWN AT STA 1351 X=-75.0.  SEAT TRACK CORROSION REMOVED FOUND EXCEEDED LIMITS PER SRM 53-70-00 FIG 3 REV 38 VOL 1.  SEAT TRACK ATTACHED PARTS STA 1264-1391 X=-75 REMOVED PER SRM 51-31-01 VOL 2 REV 38.  CORRODED SEAT TRACK REPAIRED, SPLICE HAT & PLATE FAB PER SRM 53-70-01 VOL 1 FIG 1 REV 38.  FAB PARTS & SEAT TRACK INSTALLED PER SRM 51-31-01 VOL 2 REV 38.
